# SDR DXTA20082885

- Difficulty date: February 16, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 8,944 hours, 11,107 cycles
- Engine: Pwa JT15D5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9536717
- Part serial: 0921
- Condition: Bypassing
- Location: Lt Brake Assy
- Part time: 601 hours, 493 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CO PILOTS LT BRAKE DEPRESSES ALL THE WAY TO THE FLOOR.  PUMPING PEDAL TEMPORARILY RESTORES EFFECTIVNESS FOR A FEW SECONDS ONLY.  REMOVED COMPLETE LT WHEEL BRAKE MASTER CYL PN 95367-17 SN 0921. INSTALLED OVERHAULED CO-PILOT LT WHEEL BRAKE MASTER CYL PN 95367-17 SN 1246 IAW MM 32-42-02.  BRAKE BLEEDING ACCOMPLISHED IAW MM 32-41-00.
